MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number 709031
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that one image of a patient was displayed in an other patient's folder.There was no harm reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The combidiagnost r90 is a remote controlled multi-functional general r/f system.It is suitable for all routine radiography and fluoroscopy exams, including specialist areas like angiography or pediatric work, excluding mammography.Fluoroscopy exam images are reviewed via the rf viewer.First investigation by dxr application specialist confirmed that the issue could be reproduced, one dx image was displayed on the rf viewer for a different patient exam.It can happen if images are being exported whilst at the same time a fluoroscopy examination is in progress.Investigation by development dxr determined that the issue is caused by a defect in the application software.A capa investigation leads to a field safety corrective action fco70900057.The system has been removed from this hospital, therefore no correction are possible for this site.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.Correction: h6 result and conclusion.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13099197
Report Number3003768251-2021-10019
Device Sequence Number19344633
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public00884838101456
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number709031
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown